# SDR DALA2025121009019

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 53,778 hours, 38,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THRESHOLD PAN SEVERAL LOCATIONS.   CORROSION DAMAGE SPLICE REPAIR - CHECKED AND REPLACED HI-SHEAR FASTENERS REF: B717-200 SRM 51-41-04 (1336682)
